# SDR UHLA2013112900613

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 25,546 hours, 15,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR GIRT BAR ARM-DISARM INDICATOR NOT SHOWING CORRECTLY.  FOUND SLIDE GLASS DIRTY, CLEANED GLASS INDICATOR, PERFORMED L2 DOOR OPS CHECK IAW AMM 52-12-00.  OPS CHECK GOOD.
